# SDR 2008UALA05754

- Difficulty date: September 17, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 71,361 hours, 11,577 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DELAMINATION FOUND ON INLET CONE (SPINNER) ON RT ENGINE.  SPINNER FOUND CRACKED/DELAMINATED.  ASSY SENT TO SHOP.  REPLACED INLET CONE.  NO FAN BLADE DAMAGE FOUND.  AFTER VERIFICATION FLIGHT, A/C DETERMINED OK FOR SERVICE.
